# SDR DALA13042033128

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 26,238 hours, 13,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH BATTERY POWER, EMERGENCY LIGHTS ROW 3, 7, 8, 11, 12, 15, 16, 19, 20.  PLUS ACFT LT EMERGENCY EXIT SIGN OVER LT WING INOPERATIVE.  LIGHT CHECKED OK WHEN ON EXTERNAL POWER OR APU. TROUBLESHOT IAW TSM 33-51, REPLACED POWER SUPPLY FIN 11WL AND ASSOCIATED BATTERY PACK IAW A AMM 33-51, EMERGENCY LIGHTS NOW OPERATE NORMAL.
